Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 760957, 9 pages
http://dx.doi.org/10.1155/2014/760957
Research Article

Variational Iteration Transform Method for Fractional Differential Equations with Local Fractional Derivative

School of Mathematics and Statistics, Nanyang Normal University, Nanyang 473061, China

Received 25 March 2014; Revised 15 May 2014; Accepted 16 May 2014; Published 18 June 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 Yong-Ju Yang and Liu-Qing Hua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. D. Driver, Ordinary and Delay Differential Equations, Springer, Berlin, Germany, 1977. View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  3. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at MathSciNet
  4. A. M. Wazwaz, Differential Equations: Methods and Applications, Balkema, Rotterdam, The Netherlands, 2002.
  5. I. Podlubny, “Geometric and physical interpretation of fractional integration and fractional differentiation,” Fractional Calculus & Applied Analysis, vol. 5, no. 4, pp. 367–386, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Heymans and I. Podlubny, “Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives,” Rheologica Acta, vol. 45, no. 5, pp. 765–771, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus: Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, World Scientific Publishing, Boston, Mass, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. Karami, A. Babakhani, and D. Baleanu, “Existence results for a class of fractional differential equations with periodic boundary value conditions and with delay,” Abstract and Applied Analysis, vol. 2013, Article ID 176180, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. H. Bhrawy and A. S. Alofi, “The operational matrix of fractional integration for shifted Chebyshev polynomials,” Applied Mathematics Letters, vol. 26, no. 1, pp. 25–31, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. D. Baleanu, A. H. Bhrawy, and T. M. Taha, “Two efficient generalized Laguerre spectral algorithms for fractional initial value problems,” Abstract and Applied Analysis, vol. 2013, Article ID 546502, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y.-J. Yang, D. Baleanu, and X.-J. Yang, “A local fractional variational iteration method for laplace equation within local fractional operators,” Abstract and Applied Analysis, vol. 2013, Article ID 202650, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Y.-J. Yang, D. Baleanu, and X.-J. Yang, “Analysis of fractal wave equations by local fractional Fourier series method,” Advances in Mathematical Physics, vol. 2013, Article ID 632309, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. H. Bhrawy and M. A. Alghamdi, “A shifted Jacobi-Gauss-Lobatto collocation method for solving nonlinear fractional Langevin equation involving two fractional orders in different intervals,” Boundary Value Problems, vol. 2012, article 62, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. A. H. Bhrawy, M. M. Alghamdi, and T. M. Taha, “A new modified generalized Laguerre operational matrix of fractional integration for solving fractional differential equations on the half line,” Advances in Difference Equations, vol. 2012, article 179, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. A.-M. Yang, X.-J. Yang, and Z.-B. Li, “Local fractional series expansion method for solving wave and diffusion equations on Cantor sets,” Abstract and Applied Analysis, vol. 2013, Article ID 351057, 5 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. A. H. Bhrawy and M. M. Al-Shomrani, “A shifted Legendre spectral method for fractional-order multi-point boundary value problems,” Advances in Difference Equations, vol. 2012, article 8, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. M. Yaseen and M. Samraiz, “The modified new iterative method for solving linear and nonlinear Klein-Gordon equations,” Applied Mathematical Sciences, vol. 6, no. 57–60, pp. 2979–2987, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. X. J. Yang, Fractional Functional Analysis and Its Applications, Asian Academic, Hong Kong, 2011.
  19. X. J. Yang, Local Fractional Calculus and Its Applications, World Science Publisher, New York, NY, USA, 2012.
  20. X.-J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, vol. 17, no. 2, pp. 625–628, 2013. View at Publisher · View at Google Scholar · View at Scopus
  21. C.-F. Liu, S.-S. Kong, and S.-J. Yuan, “Reconstructive schemes for variational iteration method within Yang-Laplace transform with application to fractal heat conduction problem,” Thermal Science, vol. 17, no. 3, pp. 715–721, 2013. View at Publisher · View at Google Scholar
  22. Y.-J. Hao, H. M. Srivastava, H. Jafari, and X.-J. Yang, “Helmholtz and diffusion equations associated with local fractional derivative operators involving the Cantorian and Cantor-type cylindrical coordinates,” Advances in Mathematical Physics, vol. 2013, Article ID 754248, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. S.-Q. Wang, Y.-J. Yang, and H. K. Jassim, “Local fractional function decomposition method for solving inhomogeneous wave equations with local fractional derivative,” Abstract and Applied Analysis, vol. 2014, Article ID 176395, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M.-S. Hu, R. P. Agarwal, and X.-J. Yang, “Local fractional Fourier series with application to wave equation in fractal vibrating string,” Abstract and Applied Analysis, vol. 2012, Article ID 567401, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. Y. Zhang, A. Yang, and X.-J. Yang, “1-D heat conduction in a fractal medium: a solution by the local fractional Fourier series method,” Thermal Science, vol. 17, no. 3, pp. 953–956, 2013. View at Publisher · View at Google Scholar
  26. J.-H. He, S. K. Elagan, and Z. B. Li, “Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus,” Physics Letters A: General, Atomic and Solid State Physics, vol. 376, no. 4, pp. 257–259, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. J.-H. He, “A new fractal derivation,” Thermal Science, vol. 15, supplement 1, pp. S145–S147, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. A. S. V. R. Kanth and K. Aruna, “Solution of singular two-point boundary value problems using differential transformation method,” Physics Letters A: General, Atomic and Solid State Physics, vol. 372, no. 26, pp. 4671–4673, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. F. Ayaz, “Solutions of the system of differential equations by differential transform method,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 547–567, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  30. S.-H. Chang and I.-L. Chang, “A new algorithm for calculating one-dimensional differential transform of nonlinear functions,” Applied Mathematics and Computation, vol. 195, no. 2, pp. 799–808, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  31. M. El-Shahed, “Application of differential transform method to non-linear oscillatory systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 8, pp. 1714–1720, 2008. View at Publisher · View at Google Scholar · View at Scopus
  32. S. Momani and V. S. Ertürk, “Solutions of non-linear oscillators by the modified differential transform method,” Computers & Mathematics with Applications, vol. 55, no. 4, pp. 833–842, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. S. Momani, “Analytical approximate solutions of nonlinear oscillators by the modified decomposition method,” International Journal of Modern Physics C, vol. 15, no. 7, pp. 967–979, 2004. View at Publisher · View at Google Scholar · View at Scopus
  34. Z. M. Odibat, “Differential transform method for solving Volterra integral equation with separable kernels,” Mathematical and Computer Modelling, vol. 48, no. 7-8, pp. 1144–1149, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  35. B. Yu and J. Li, “Some fractal characters of porous media,” Fractals, vol. 9, no. 3, pp. 365–372, 2001. View at Publisher · View at Google Scholar · View at Scopus
  36. V. Z. Povstenko, “Fractional heat conduction equation and associated thermal stress,” Journal of Thermal Stresses, vol. 28, no. 1, pp. 83–102, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. J. Hristov, “Approximate solutions to fractional subdiffusion equations,” European Physical Journal: Special Topics, vol. 193, no. 1, pp. 229–243, 2011. View at Publisher · View at Google Scholar · View at Scopus
  38. J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus